# SDR UALA2008111306365

- Difficulty date: November 3, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 31,406 hours, 8,465 cycles
- Engine: Pwa PW4052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND RIGHT WING RACEWAY INSTL WING T/E WIRE PROVISION CRACKED AT 2 PLACES.  REPLACED WIRE BUNDLE RACEWAY.
